# SDR FDKA200712424

- Difficulty date: December 29, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 9,139 hours, 9,112 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Pressure Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6107 ALB (0548 PHX LCL) - ABORTED T/O DUE TO WING/STAB ANTI-ICE FAIL.  MX CLEANED AND RESEATED NR 1 AND NR 2 WING ANTI-ICE LOW PRESSURE SWITCHES AND OPS CHECKED SYSTEM, OPS GOOD.
